RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 3, Pages 587–591 (Mi dan8204)  

MATHEMATICAL PHYSICS

The existence of a discrete spectrum and waves of singular type in an open waveguide

A. I. Nosich, A. E. Poedinchuk, V. P. Shestopalov

Institute of Radiophysics and Electronics of the Academy of Sciences of the Ukrainian SSR, Kharkov

Full text: PDF file (569 kB)

Bibliographic databases:
UDC: 518.517.9
Received: 17.03.1986

Citation: A. I. Nosich, A. E. Poedinchuk, V. P. Shestopalov, “The existence of a discrete spectrum and waves of singular type in an open waveguide”, Dokl. Akad. Nauk SSSR, 293:3 (1987), 587–591

Citation in format AMSBIB
\Bibitem{NosPoeShe87}
\by A.~I.~Nosich, A.~E.~Poedinchuk, V.~P.~Shestopalov
\paper The existence of a discrete spectrum and waves of singular type in
an open waveguide
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 3
\pages 587--591
\mathnet{http://mi.mathnet.ru/dan8204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884057}


Linking options:
  • http://mi.mathnet.ru/eng/dan8204
  • http://mi.mathnet.ru/eng/dan/v293/i3/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019